# SDR SWIA201438579

- Difficulty date: July 3, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 35,519 hours, 47,379 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 3851
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O AUTO PILOT WENT INTO DESCENT MODE BY ITSELF.  CREW DISENGAGED AND HAND FLEW ACFT. REMOVED AND REPLACED NR 2 AUTOPILOT COMPUTER.
